Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 7, 2013, 3:57 PM MDT for Dawes County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2013, 3:57 PM MDT (21:57 UTC)
- Expired
- May 7, 2013, 4:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 155 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213
WUUS55 KCYS 072157
SVRCYS
NEC045-072245-
/O.NEW.KCYS.SV.W.0003.130507T2157Z-130507T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT TUE MAY 7 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 445 PM MDT
* AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
FORT ROBINSON CAMPGROUND...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRAWFORD AROUND 440 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4286 10324 4265 10343 4276 10349 4278 10348
4278 10350 4281 10351 4285 10347
TIME...MOT...LOC 2157Z 301DEG 7KT 4279 10345
HAIL...1.00IN
WIND...<50MPH
$$
RUBIN2 follow-up statements
975
WWUS55 KCYS 072217
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT TUE MAY 7 2013
NEC045-072245-
/O.CON.KCYS.SV.W.0003.000000T0000Z-130507T2245Z/
DAWES NE-
417 PM MDT TUE MAY 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DAWES COUNTY UNTIL 445 PM MDT...
AT 415 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WHITNEY LAKE...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CRAWFORD AROUND 435 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4281 10330 4265 10343 4277 10346 4279 10345
4281 10341
TIME...MOT...LOC 2217Z 301DEG 7KT 4277 10340
HAIL...1.00IN
WIND...<50MPH
$$
RUBIN838
WWUS55 KCYS 072230
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE MAY 7 2013
NEC045-072240-
/O.CAN.KCYS.SV.W.0003.000000T0000Z-130507T2245Z/
DAWES NE-
430 PM MDT TUE MAY 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAWES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4281 10330 4265 10343 4277 10346 4279 10345
4281 10341
TIME...MOT...LOC 2230Z 301DEG 7KT 4276 10337
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:23 PM MDT, 34 minutes earlier.
Area forecast discussion, May 7, 3:23 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 323 PM MDT TUE MAY 7 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 315 PM MDT TUE MAY 7 2013 SHOWERS AND THUNDERSTORMS WERE FAIRLY WIDESPREAD EARLY THIS AFTERNOON MAINLY OVER SOUTHEAST WYOMING EAST OF THE SNOWY RANGE. THAT AREA HAS BEEN UNDER THE DEEPER MOISTURE AS WELL AS JUST SOUTH OF THE UPPER LEVEL DEFORMATION AXIS THE ALONG THE LOW LEVEL THETA RIDGE. THE ACTIVITY HAS BEEN SPREADING EAST SLOWLY BUT SHOULD TREND TO WEAKEN AS IT MOVES INTO THE NORTHEAST THIRD OF THE CWA. EVEN THOUGH SBCAPE VALUES ARE OVER 1000 J/KG AND LIFTED INDICES ABOUT -4C...SUBSIDENCE AROUND THE SOUTH DAKOTA MID LEVEL LOW MAY LIMIT STORM COVERAGE AND INTENSITY. MAIN THREAT FROM THE STORMS HAS BEEN HAIL TO ONE HALF INCH IN DIAMETER AND HEAVY RAIN. MOST OF THE STORMS SHOULD GO THROUGH THE EVENING HOURS AND THEN EXPECT SOME SHOWERS WILL LINGER THE REST OF TONIGHT. HAVE ALSO ADDED AREAS OF FOG TO THE PANHANDLE LATE TONIGHT THROUGH MID MORNING WEDNESDAY AS THE BOUNDARY LAYER BECOMES SATURATED. THE ATMOSPHERE OVER THE CWA WILL REMAIN MOIST THROUGH THURSDAY WITH SOME DRYING POSSIBLE FOR THURSDAY. THE APPROACHING MID LEVEL LOW WAS OVER EAST CENTRAL NEVADA EARLY THIS AFTERNOON AND WILL MOVE SLOWLY EAST THROUGH 00Z FRIDAY. ON THURSDAY...NORTHWEST WIND FLOW ALOFT WILL BE OVER THE CWA AS THE STORM SYSTEM MOVES TO OUR SOUTH AND SOUTHEAST. THE ABUNDANT MOISTURE...SYNOPTIC LIFT AND SOME INSTABILITY WILL RESULT IN WIDESPREAD SHOWERS AND SOME LATE DAY STORMS OVER THE CWA WEDNESDAY WITH SOMEWHAT LESS ACTIVITY FOR THURSDAY. CAPE VALUES AND INSTABILITY OVER THE CWA ARE NOT AS GREAT FOR WEDNESDAY AS THEY WERE TODAY AND SHOULD RESULT IN LESS INTENSE STORMS. TEMPERATURES WILL BE NEAR NORMAL OVER THE CWA FOR THE NEXT FEW DAYS...WITH LOWS AT NIGHT A BIT MORE MILD THAN NORMAL. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM MDT TUE MAY 7 2013 NORTHWESTERLY MIDLEVEL FLOW WILL BE OVER THE REGION ON FRIDAY IN ADVANCE OF A COLD FRONT MOVING SOUTHWARD ACROSS NORTHERN WY. LIFTED INDEX VALUES OF -1C TO -2C CONTINUE TO WARRANT A SLIGHT CHANCE OF TSTMS IN THE AFTN...HOWEVER DRIER MIDLEVELS (COMPARED TO MIDWEEK) SHOULD LIMIT THE COVERAGE. FROPA STILL PROGGED TO MOVE ACROSS THE PLAINS LATE FRIDAY NIGHT...WITH A BRIEF PERIOD OF STRATUS/LIGHT RAIN SHOWERS IMMEDIATELY BEHIND IT. THE TSTM POTENTIAL WILL DECREASE ON SATURDAY IN THE STABLE POST FRONTAL AIRMASS...HOWEVER THE GFS DOES SHOW SOME WEAK INSTABILITY ALONG AND JUST EAST OF THE LARAMIE RANGE IN SE LLVL UPSLOPE. HEIGHTS REALLY BEGIN TO RISE OVER THE INTERMOUNTAIN WEST ON SUNDAY AND 700MB TEMPS COME UP TO 8C (FROM 4C ON SATURDAY). THE WARMEST DAY WILL BE MONDAY AS SFC WINDS BECOME MORE SOUTHWESTERLY IN RESPONSE TO A SFC TROUGH DEVELOPING IN WESTERN SD/NE. DID NOT GO AS HIGH AS THE MEX GUIDANCE WHICH SHOWS A HIGH OF 81 DEG IN CHEYENNE...BUT WIDESPREAD UPPER 70S OVER THE PLAINS LOOK LIKE A GOOD BET. THE FRONT ON FRIDAY NIGHT SCOURS OUT THE LLVL MOISTURE...SO PRECIP CHANCES ARE SLIM AFTER SATURDAY AFTN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT ISSUED AT 1028 AM MDT TUE MAY 7 2013 VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH EARLY WEDNESDAY NIGHT WITH CLOUD BASES GENERALLY BETWEEN 4 AND 10 THOUSAND FEET AGL. SHOWERS AND SOME LATE DAY THUNDERSTORMS WILL BE FAIRLY WIDESPREAD OVER THE CWA THROUGH THURSDAY WITH SOME OF THAT ACTIVITY PRODUCING A PERIOD OF MVFR CEILINGS AND VISIBILITIES IN RAIN. SOME OF THE STORMS WILL PRODUCE BRIEF WIND GUSTS TO 40 KNOTS AS WELL AS SMALL HAIL OVER THE PANHANDLE. THE MOUNTAINS WILL BE OBSCURED FOR MUCH OF THE TIME THROUGH THURSDAY. WITH THE ABUNDANT MOISTURE NEAR THE SURFACE...THERE WILL BE A POSSIBILITY OF LOWER CEILINGS AND VISIBILITIES IN FOG EAST OF THE LARAMIE RANGE LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY MORNING. && .FIRE WEATHER... ISSUED AT 315 PM MDT TUE MAY 7 2013 FIRE WEATHER CONCERNS WILL CONTINUE TO BE MINIMAL OVER THE CWA THROUGH THURSDAY. A STORM SYSTEM WILL CONTINUE TO PRODUCE SHOWERS AND LATE DAY THUNDERSTORMS THROUGH THAT TIME...ALONG WITH HIGHER RELATIVE HUMIDITY VALUES. THE ATMOSPHERE OVER THE REGION WILL SLOWLY DRY ON FRIDAY AND SATURDAY...WITH SUNDAY AND EARLY NEXT WEEK WARM AND DRY. A COLD FRONT WILL MOVE ACROSS THE REGION FROM THE NORTH FRIDAY NIGHT. && .HYDROLOGY... ISSUED AT 315 PM MDT TUE MAY 7 2013 SNOW MELT IN THE MOUNTAINS WILL INCREASE THE NEXT FEW DAYS DUE TO ADDITIONAL EXPECTED RAINFALL AS WELL AS WARMING TEMPERATURES LATE THIS WEEK AND THROUGH EARLY NEXT WEEK. RIVERS AND STREAMS REMAIN WELL BELOW BANKFUL AT THIS TIME BUT WATER LEVELS HAVE BEEN SLOWLY RISING OVER THE PAST FEW DAYS. ADDITIONAL RAINFALL OVER THE MOUNTAINS WILL BE UP TO ONE HALF INCH THROUGH THURSDAY... WITH HEAVIER RAINFALL LIKELY SOUTH AND EAST OF THE SNOWY AND SIERRA MADRE RANGES. THEN ON SUNDAY AND EARLY NEXT WEEK...LOW TEMPERATURES WILL LIKELY REMAIN ABOVE FREEZING. WILL MONITOR THE SNOWMELT OVER THE CWA AND BARRING HEAVY RAINFALL ON THE SNOW...WILL HOPEFULLY COME OUT AT A STEADY RATE OF AN INCH OF SWE PER DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...FINCH AVIATION...WEILAND FIRE WEATHER...WEILAND HYDROLOGY...WEILAND
Hazardous weather outlook, May 7, 9:44 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 944 AM MDT TUE MAY 7 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>119-081030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 944 AM MDT TUE MAY 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THE ACTIVITY WILL BE MOST WIDESPREAD ALONG AND WEST OF THE LARAMIE RANGE. SOME OF THE STRONGER STORMS WILL PRODUCE SMALL HAIL...MODERATE RAINFALL AND WIND GUSTS TO 45 MPH FROM MID AFTERNOON TO THE EARLY EVENING...ESPECIALLY OVER AND NEAR THE NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE MAINLY WEDNESDAY AND THURSDAY. NO SEVERE STORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, May 7, 1:00 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT TUE MAY 7 2013 WYZ118-119-071945- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 100 PM MDT TUE MAY 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 145 PM MDT... AT 1255 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 6 MILES WEST OF HILLSDALE...OR 12 MILES NORTHEAST OF CHEYENNE...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AT 1250 PM...ONE HALF INCH DIAMETER HAIL TO A DEPTH OF 4 INCHES WAS REPORTED 7 MILES TO THE NORTHEAST OF CHEYENNE. ALSO...ONE HALF INCH OF RAIN FELL IN 15 MINUTES AT THAT LOCATION. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSDALE... BURNS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 370 AND 388. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4143 10445 4116 10431 4108 10464 4130 10474 TIME...MOT...LOC 1858Z 230DEG 3KT 4124 10458 MSW
Special weather statement, May 7, 1:37 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 137 PM MDT TUE MAY 7 2013 WYZ106>108-118-119-072015- CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 137 PM MDT TUE MAY 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 215 PM MDT... AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BORDEAUX...OR 16 MILES SOUTHWEST OF WHEATLAND...MOVING NORTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 49 AND 57. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4141 10430 4128 10462 4176 10490 4186 10445 TIME...MOT...LOC 1937Z 130DEG 58KT 4189 10519 MSW
Special weather statement, May 7, 2:16 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT TUE MAY 7 2013 WYZ108-072100- GOSHEN COUNTY WY- 216 PM MDT TUE MAY 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN COUNTY UNTIL 300 PM MDT... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF MERIDEN REST AREA...OR 32 MILES SOUTHWEST OF TORRINGTON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL SOUTHERN GOSHEN COUNTY THROUGH 300 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4187 10445 4173 10426 4164 10456 4169 10460 TIME...MOT...LOC 2016Z 227DEG 11KT 4169 10452 RUBIN
Local storm report, May 7, 2:20 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL LARAMIE 41.31N 105.58W
05/07/2013 E0.25 INCH ALBANY WY TRAINED SPOTTER
ALSO HEAVY RAIN CAUSING MINOR FLOODING IN TOWN.
&&
MWEILANDSpecial weather statement, May 7, 3:49 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT TUE MAY 7 2013
NEZ002-072245-
DAWES NE-
349 PM MDT TUE MAY 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWES COUNTY UNTIL 445 PM
MDT...
AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF FORT ROBINSON CAMPGROUND...OR 24
MILES WEST OF CHADRON...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
WHITNEY LAKE AROUND 430 PM MDT.
CRAWFORD AROUND 435 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4277 10323 4265 10340 4274 10346 4281 10350
4285 10348
TIME...MOT...LOC 2149Z 310DEG 8KT 4279 10346
RUBINLocal storm report, May 7, 3:55 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 13 W CHEYENNE 41.15N 105.04W
05/07/2013 M0.25 INCH LARAMIE WY TRAINED SPOTTER
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:49 PM MDT | Special Weather Statement | CYS | Dawes | 56 min |
| May 7, 4:20 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| May 7, 4:26 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| May 7, 5:02 PM MDT | Special Weather Statement | CYS | Box Butte | 43 min |
| May 7, 5:19 PM MDT | Special Weather Statement | CYS | Box Butte | 56 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.